# SDR ASOA2014111411650

- Difficulty date: October 19, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 17,656 hours, 11,200 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON BS 333, FRAME AFT SIDE, STR 26L-26R.  BLENDED CORROSION IAW SRM 51-12-00-001-001-A01.  PERFORMED UT THICKNESS INSPECTION OF FS 333, FRAME IAW BSC NDT PROGRAM MANUAL SEC. 4.3. MIN, REMAINING THICKNESS IS .049", ORIGINAL IS .050", REMOVED IS .001", NO DAMAGE ALLOWED IN BLEND AREAS IAW SRM 53-21-06-101-002-A02.
